# SDR UPS803469

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Part number: 5770123
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKS ON LT WING O/B LEADING EDGE RIBS.  UPPER RIBS NR 5, 10, 12, 13, 14, 15, 19, 22.  REPAIRED IAW SRM 57-00-00.
